MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR POROUS KNEE SYSTEM; DJO EMPOWR KNEETM, PRESS FIT BP, 7L

ENCORE MEDICAL L.P. EMPOWR POROUS KNEE SYSTEM; DJO EMPOWR KNEETM, PRESS FIT BP, 7L
Model Number 110-02-032
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to tibial subsidence.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to tibial subsidence.The previous surgery and the revision surgery detailed in this investigation occurred 24 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.This investigation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - (b)(4) for examination.A review of the implant device history records (dhr), shows that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to tibial subsidence.There were no findings during this investigation that indicate that the reported device(s) was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
EMPOWR POROUS KNEE SYSTEM
Common Device Name
DJO EMPOWR KNEETM, PRESS FIT BP, 7L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8142979
Report Number1644408-2018-01125
Device Sequence Number13973456
Product Code MBH
UDI-Device Identifier00888912108287
UDI-Public(01)00888912108287
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Model Number110-02-032
Device Catalogue Number353-01-107
Device Lot Number192W1002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
110-02-032, LOT 395A1043; 243-01-106, LOT 275W1003; 243-01-106, LOT 275W1003; 341-14-707, LOT 131T1010; 341-14-707, LOT 131T1010; 353-01-107, LOT 192W1002; 243-01-106, LOT 275W1003; 341-14-707, LOT 131T1010; 353-01-107, LOT 192W1002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR